# SDR 9708519618

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Failed
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY FLOOR TRACK LIGHTING IN TAIL COMPARTMENT INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
